Advances in Theoretical and Mathematical Physics

2D and 3D topological field theories for generalized complex geometry

Alberto S. Cattaneo, Jian Qiu, and Maxim Zabzine

Full-text: Open access

Abstract

Using the Alexandrov–Kontsevich–Schwarz–Zaboronsky (AKSZ) prescription we construct 2D and 3D topological field theories associated to generalized complex manifolds. These models can be thought of as 2D and 3D generalizations of A- and B-models. Within the BV framework we show that the 3D model on a two-manifold cross an interval can be reduced to the 2D model.

Article information

Source
Adv. Theor. Math. Phys., Volume 14, Number 2 (2010), 695-725.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1288619156

Mathematical Reviews number (MathSciNet)
MR2721659

Zentralblatt MATH identifier
1206.81118

Citation

Cattaneo, Alberto S.; Qiu, Jian; Zabzine, Maxim. 2D and 3D topological field theories for generalized complex geometry. Adv. Theor. Math. Phys. 14 (2010), no. 2, 695--725. https://projecteuclid.org/euclid.atmp/1288619156


Export citation